# SDR IPXA11168207

- Difficulty date: July 7, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA Y-0 BETWEEN FR 79 AND 80.  REMOVED DAMAGED SEAT TRACK SECTION AND 4EA SUPPORT BRACKETS, 1EA STIFFENER.  PROCURRED 2EA SEAT TRACK SPLICES, 1EA SEAT TRACK SECTION.  PREPPED REMOVED AND REPAIRED PARTS AND INSTALLED AT STA Y-0 BETWEEN FR 79 AND 80 REF SRM 53-10-16, PB 201, PARA 4, FIG 201, REV 20.
